How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: Dermatology
Satisfied Customers: 3612
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your Dermatology Question Here...
DrVasavada is online now

I was on accutane before. The acne is coming back so need to

Customer Question

Hi I was on accutane before. The acne is coming back so need to start it again. it's been four years.
Submitted: 29 days ago.
Category: Dermatology
Expert:  DrVasavada replied 29 days ago.

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Expert:  DrVasavada replied 29 days ago.

This drug may cause unpleasant side effects so better to take under observation and care of physician.